# SDR DALA2022042202838

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Strut
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 OPEN HOLE INSPECTION OF THE NACELLE STRUT NO.1 FORWORD UPPER SPAR HIDDEN PORTIONS OF CHORD ( HORIZONTAL FLANGE) FOUND 02EA CRACK. CORRECTIVE ACTION: THE NACELLE STRUT NO.1 FWD UPPER SPAR 02EA CRACK AT LH AND RH AFT HOLE AT NSTA 221.25. LH(CRACK#1) FREEZE PLUG AND RH (CRACK#2 ) INSTALL FASTENER BACB30MY8K12X REPAIRED AS PER PRI:598119-14 (2204933)
